# SDR FDEA201704281294

- Difficulty date: April 28, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 74,832 hours, 27,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 654N02447
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD-OPEN LOCK COLLAR CRACKED. R&R COLLAR OPS NORMAL PER MM 52-11-08-8-0.
